# SDR CA070528008

- Difficulty date: April 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 36,879 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: RP22100
- Condition: Inoperative
- Location: Oil System
- Part time: 27,909 hours, 3,588 cycles
- Component: Powerplant, Cfmint, CFM565C4
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE OIL TEMPERATURE HIGH, 30 MILES FROM AIRPORT, ENGINE SHUTDOWN IAW QRH PROCEDURES, AIRCRAFT LANDED WITHOUT INCIDENT. ENGINE OIL TEMP SENSOR AND FUEL RETURN VALVE REPLACED, NO SUBSEQUENT FAULTS AFTER PARTS CHANGED. (TC NR 20070528008)
